# SDR 9804915531

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH, THE TRAILING EDGE FLAPS FAILED TO EXTEND AND THE TRAILING EDGE FLAPS DISAGREE WARNING LIGHT ILLUMINATED.  THE FLIGHT DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RELAY K10104 WITH A NEW PART, OPERATIONAL TEST WAS SATISFACTORY.
